Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Weakness after night fall and masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   gud evenig
Doctor :   Good Evening.
Doctor :   Proceed with your query
User :   sir, u r specialist or general physician
Doctor :   I am a General Practitioner.
User :   sir ur name plz
Doctor :   Dr.
User :   ok
User :   actually mam, problem is with my brother
Doctor :   Ok
Doctor :   What is the problem?
User :   he is continually facing downfall in night
Doctor :   Do you mean ejaculation during the night?
User :   sometimes he himself masterburate
Doctor :   Ok
User :   ya mam
Doctor :   Night fall Is very common. There is nothing to worry about.
Doctor :   Masturbation is also not associated with any health problems.
User :   but he feeling weakness
Doctor :   The weakness may be due to nutritional deficiency rather than due to Nightfall or Masturbation.

Doctor :   I suggest that he take Cap. Cobadex 1 cap per day
Doctor :   For a month
Doctor :   It is a multivitamin
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor